DSpace
 

S.N.Bose National Centre for Basic Sciences >
Library >
Publications >
2007 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/867

Title: Gauge generators, transformations and identities on a noncommutative space
Authors: Banerjee, R
Samanta, S
Issue Date: 2007
Publisher: Eur.Phys.J.C
Citation: Rabin Banerjee and S.Samanta (2007), Gauge generators, transformations and identities on anoncommutative space, Eur.Phys.J.C, 51, 207–215.
Abstract: By abstracting a connection between gauge symmetry and gauge identity on a noncommutative space, we analyse star (deformed) gauge transformations with the usual Leibniz rule as well as undeformed gauge transformations with a twisted Leibniz rule. Explicit structures of the gauge generators in either case are computed. It is shown that, in the former case, the relation mapping the generator with the gauge identity is a star deformation of the commutative space result. In the latter case, on the other hand, this relation gets twisted to yield the desired map.
URI: http://hdl.handle.net/123456789/867
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
Gauge generators transformations.pdf377.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback